Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it safe to put a glucose drip in the leg for a stroke patient ?

My mother got paralytic attack on right side , now docs have put glucose drip in her leg after her both hands had problem in liquid getting in. pls advise
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Parmi,this is fine,in aged patients and who are weak at times it is difficult to get venous access in arms,in this kind of patients this site is used.So there is no need for concern.bye.Wishing your mother a speedy recovery.
Answered: Sat, 23 Apr 2011
I find this answer helpful
Anesthesiologist Dr. Abhijeet's  Response
with continuous intravenous lines the veins of the upper limbs tend to get inflammed.and blocked. so veins of lower limbs are used. the veins of lower limb can be utilised but they are not the first choice because the hamper patients mobility and theoretically the chances of thomosis n DVT are more with lower limb veins. so just relax it is perfectally normal.
Answered: Sun, 24 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor